MathSciNet Relay Station
MathSciNet bibliographic data
MR1693218 34C07 (34C08 34C20 34C23 37G15)
Guzmán, Ana; Rousseau, Christiane Genericity conditions for finite cyclicity of elementary graphics. J. Differential Equations 155 (1999), no. 1, 44–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement